# SDR UIEA2019042964050

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,253 hours, 21,413 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL, ANNUNCIATION ON EHSI (BOTH). ( PERFORMED B767 FIM 34-43  FT 810 & 801, OPS CHECK GOOD. SYSTEM OPS NOTED NORMAL. PERFORMED BITE CHECK IAW FIM 34-43 FT 805, NO FAULTS FOUND.  )
